# SDR MASA2021050600101

- Difficulty date: May 6, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 41,685 hours, 32,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV FLR PATH PHOTO ILLUM STRIP DIRTY- REPLACED STRIP
